Jump to content
CrazyBoards.org

Recommended Posts

Has anyone experienced muscle weakness as a result of a) cracking up, and b) taking a high dose of an antipsychotic to counteract the psychosis? I've had this now for a couple of months, and pdoc says, "I don't know what to tell you. It should have cleared up by now."

Link to comment
Share on other sites

Great. Nobody knows anything. I'm worrying that it might be chronic fatigue syndrome that got activated by all that stress. no no no. i do not want CFS.

My muscles hurt after I do any little thing, like walk to the neighbor's house next door to let her dogs out. As I walk back, the muscles in the backs of my legs and even in my butt hurt, and I'm out of breath. And these houses are close together, so it is NOT a far walk. Sigh.

Link to comment
Share on other sites

  • 1 year later...

Yes Seroquel does this to me. I am a sloth now and do not move. I walk a lot slower and don't do anything. When I see pscizophrenia patients sitting in a corner and not moving for days because of being drugged...well that is how I am/feel.

Link to comment
Share on other sites

When was your last thyroid check?

I've been a bit floppy and weak on both Seroquel and clonazepam. But I get the full-on achiness (it's like all my fascia are just a smidge too small for my muscles, if that makes sense), plus diffuse weakness with any hint of exertion - like going up one flight of stairs - when I'm hypothyroid. I've had to go through this three times to recognize the pattern.

Obviously YMMV... just a thought.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...